# SDR DALA2024120411450

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 24,156 hours, 11,622 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Smoke
- Location: Apu Replaced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3006, DIRTY SOCK SMELL WHEN APU STARTED. CORRECTIVE ACTION: REPLACED APU, AND CLEANED APU INLET AND INLET DOOR. (LP 0691040)
